# SDR DALA2016011400318

- Difficulty date: December 31, 2015
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 71,482 hours, 32,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 740, 3" ABOVE STR 26 RT AT FASTENER IAW SRM 53-00-01, DRILLED OUT FASTENER, INSPECTED WITH 10X.  INSTALLED BLIND FASTENER, TREATED AND PAINTED ZONE A, CAT C, REPAIR 300 FLIGHT CYCLES NOT TO EXCEED 24 MONTHS. 21-0553-8-7103, SN 00683, REP 
21-0553-8-7104, SN 00683 L/L.
